Alert archive / Montana / High Wind Warnings in 2022
High Wind Warning 20, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Apr 18, 2022, 2:12 AM MDT. It took effect at Apr 19, 2022, 9:00 AM MDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2022, 2:12 AM MDT (08:12 UTC)
- In effect from
- Apr 19, 2022, 9:00 AM MDT
- Expired
- Apr 19, 2022, 10:04 PM MDT
- In force
- 13 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted.
715 WWUS75 KTFX 180812 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 212 AM MDT Mon Apr 18 2022 MTZ009-010-044-048-182200- /O.UPG.KTFX.HW.A.0017.220419T1800Z-220420T0600Z/ /O.NEW.KTFX.HW.W.0020.220419T1800Z-220420T0600Z/ Northern Rocky Mountain Front-Eastern Glacier-Toole-Southern Rocky Mountain Front- Including the following locations: Marias Pass, Bynum, Shelby, Choteau, Logan Pass, Heart Butte, Browning, Augusta, Cut Bank, and Sunburst 212 AM MDT Mon Apr 18 2022 ...HIGH WIND WARNING IN EFFECT FROM NOON TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT... * WHAT...West winds 35 to 45 mph, with gusts up to 70 mph possible. * WHERE...The Rocky Mountain Front, including all of Glacier County, and Toole. * WHEN...From Noon Tuesday to Midnight MDT Tuesday Night. * IMPACTS...Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ011-013-045-047-051-182200- /O.NEW.KTFX.HW.A.0018.220420T0000Z-220420T1800Z/ Hill-Chouteau-Liberty-Blaine-Fergus- Including the following locations: Hays, Lewistown Divide, Carter, Rudyard, Rocky Boy, Whitlash, Havre, Winifred, Grass Range, Chester, Fort Benton, Lewistown, Chinook, Harlem, and Big Sandy 212 AM MDT Mon Apr 18 2022 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... * WHAT...West winds 30 to 40 mph, with gusts up to 60 mph possible. * WHERE...Fergus, Blaine, Chouteau, Hill and Liberty Counties. * WHEN...From Tuesday evening through Wednesday morning. * IMPACTS...Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ Brusda
8 follow-up statements
830 WWUS75 KTFX 181539 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 939 AM MDT Mon Apr 18 2022 MTZ011-045-191200- /O.UPG.KTFX.HW.A.0018.220420T0000Z-220420T1800Z/ /O.EXA.KTFX.HW.W.0020.220419T1800Z-220420T0600Z/ Hill-Liberty- Including the following locations: Rudyard, Rocky Boy, Chester, Whitlash, and Havre 939 AM MDT Mon Apr 18 2022 ...HIGH WIND WARNING IN EFFECT FROM NOON TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT... * WHAT...West winds 35 to 45 mph, with gusts up to 70 mph, are expected. * WHERE...Hill and Liberty Counties. * WHEN...From Noon Tuesday to Midnight MDT Tuesday Night. * IMPACTS...Travel could be difficult, especially for high profile vehicles or those pulling trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ046-191200- /O.EXA.KTFX.HW.W.0020.220419T1800Z-220420T0600Z/ Eastern Pondera- Including the following locations: Conrad and Brady 939 AM MDT Mon Apr 18 2022 ...HIGH WIND WARNING IN EFFECT FROM NOON TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT... * WHAT...West winds 35 to 45 mph, with gusts up to 70 mph, are expected. * WHERE...Eastern Pondera County. * WHEN...From Noon Tuesday to Midnight MDT Tuesday Night. * IMPACTS...Travel could be difficult, especially for high profile vehicles or those pulling trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ009-010-044-048-191200- /O.CON.KTFX.HW.W.0020.220419T1800Z-220420T0600Z/ Northern Rocky Mountain Front-Eastern Glacier-Toole-Southern Rocky Mountain Front- Including the following locations: Marias Pass, Bynum, Shelby, Choteau, Logan Pass, Heart Butte, Browning, Augusta, Cut Bank, and Sunburst 939 AM MDT Mon Apr 18 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT... * WHAT...West winds 35 to 45 mph, with gusts up to 70 mph, are expected. Wind gusts approaching 80 mph are possible in wind prone areas near the Rocky Mountain Front. * WHERE...The Rocky Mountain Front, including all of Glacier County, and Toole. * WHEN...From Noon Tuesday to Midnight MDT Tuesday Night. * IMPACTS...Travel could be difficult, especially for high profile vehicles or those pulling trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ013-047-051-191200- /O.CON.KTFX.HW.A.0018.220420T0000Z-220420T1800Z/ Chouteau-Blaine-Fergus- Including the following locations: Hays, Lewistown Divide, Carter, Winifred, Grass Range, Fort Benton, Lewistown, Chinook, Harlem, and Big Sandy 939 AM MDT Mon Apr 18 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... * WHAT...West winds 25 to 35 mph, with gusts up to 60 mph, are possible. * WHERE...Fergus, Blaine and Chouteau Counties. * WHEN...From Tuesday evening through Wednesday morning. * IMPACTS...Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ Moldan
892 WWUS75 KTFX 181920 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 120 PM MDT Mon Apr 18 2022 MTZ051-182030- /O.CAN.KTFX.HW.A.0018.220420T0000Z-220420T1800Z/ Fergus- Including the following locations: Winifred, Lewistown, Grass Range, and Lewistown Divide 120 PM MDT Mon Apr 18 2022 ...HIGH WIND WATCH IS CANCELLED... The High Wind Watch for Fergus County has been cancelled. While windy conditions are expected Tuesday and Tuesday night, High Winds are no longer expected. Travelers are urged to exercise caution if driving across Central Montana over this timeframe, especially high profile vehicles. $$ MTZ009-048-191200- /O.EXT.KTFX.HW.W.0020.220419T1500Z-220420T0600Z/ Northern Rocky Mountain Front-Southern Rocky Mountain Front- Including the following locations: Marias Pass, Bynum, Choteau, Logan Pass, Heart Butte, Browning, and Augusta 120 PM MDT Mon Apr 18 2022 ...HIGH WIND WARNING NOW IN EFFECT FROM 9 AM TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT... * WHAT...West winds 35 to 45 mph, with gusts up to 70 mph, are expected. Wind gusts approaching 80 mph are possible in wind prone areas near the Rocky Mountain Front. * WHERE...The Rocky Mountain Front. * WHEN...From 9 AM Tuesday to Midnight MDT Tuesday Night. * IMPACTS...Travel could be difficult, especially for high profile vehicles or those pulling trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ010-011-044>046-191200- /O.CON.KTFX.HW.W.0020.220419T1800Z-220420T0600Z/ Eastern Glacier-Hill-Toole-Liberty-Eastern Pondera- Including the following locations: Brady, Shelby, Rudyard, Rocky Boy, Whitlash, Havre, Cut Bank, Chester, Conrad, and Sunburst 120 PM MDT Mon Apr 18 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT... * WHAT...West winds 35 to 45 mph, with gusts up to 70 mph, are expected. Wind gusts approaching 80 mph are possible for areas west of Interstate 15. * WHERE...Eastern Glacier, Eastern Pondera, Hill, Liberty and Toole Counties. * WHEN...From Noon Tuesday to Midnight MDT Tuesday Night. * IMPACTS...Travel could be difficult, especially for high profile vehicles or those pulling trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ013-047-191200- /O.EXT.KTFX.HW.A.0018.220419T2100Z-220420T1200Z/ Chouteau-Blaine- Including the following locations: Hays, Carter, Fort Benton, Chinook, Harlem, and Big Sandy 120 PM MDT Mon Apr 18 2022 ...HIGH WIND WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... * WHAT...West winds 25 to 35 mph, with gusts up to 60 mph, are possible. * WHERE...Blaine and Chouteau Counties. * WHEN...From Tuesday afternoon through late Tuesday night. * IMPACTS...Travel could be difficult, especially for high profile vehicles or those pulling trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ Moldan
196 WWUS75 KTFX 190534 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 1134 PM MDT Mon Apr 18 2022 MTZ009-048-191200- /O.CON.KTFX.HW.W.0020.220419T1500Z-220420T0600Z/ Northern Rocky Mountain Front-Southern Rocky Mountain Front- Including the following locations: Marias Pass, Bynum, Choteau, Logan Pass, Heart Butte, Browning, and Augusta 1134 PM MDT Mon Apr 18 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT... * WHAT...West winds 35 to 45 mph, with gusts up to 70 mph, are expected. Wind gusts approaching 80 mph are possible in wind prone areas near the Rocky Mountain Front. * WHERE...The Rocky Mountain Front. * WHEN...From 9 AM Tuesday to Midnight MDT Tuesday Night. * IMPACTS...Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ010-011-044>046-191200- /O.CON.KTFX.HW.W.0020.220419T1800Z-220420T0600Z/ Eastern Glacier-Hill-Toole-Liberty-Eastern Pondera- Including the following locations: Brady, Shelby, Rudyard, Rocky Boy, Whitlash, Havre, Cut Bank, Chester, Conrad, and Sunburst 1134 PM MDT Mon Apr 18 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT... * WHAT...West winds 35 to 45 mph, with gusts up to 70 mph, are expected. Wind gusts approaching 80 mph are possible for areas west of Interstate 15. * WHERE...Eastern Glacier, Eastern Pondera, Hill, Liberty and Toole Counties. * WHEN...From Noon Tuesday to Midnight MDT Tuesday Night. * IMPACTS...Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ013-047-191200- /O.CON.KTFX.HW.A.0018.220419T2100Z-220420T1200Z/ Chouteau-Blaine- Including the following locations: Hays, Carter, Fort Benton, Chinook, Harlem, and Big Sandy 1134 PM MDT Mon Apr 18 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... * WHAT...West winds 30 to 40 mph, with gusts up to 60 mph, are possible. * WHERE...Blaine and Chouteau Counties. * WHEN...From Tuesday afternoon through late Tuesday night. * IMPACTS...Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ Brusda
556 WWUS75 KTFX 190654 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 1254 AM MDT Tue Apr 19 2022 MTZ013-190800- /O.CAN.KTFX.HW.A.0018.220419T2100Z-220420T1200Z/ Chouteau- Including the following locations: Fort Benton, Big Sandy, and Carter 1254 AM MDT Tue Apr 19 2022 ...HIGH WIND WATCH IS CANCELLED... It will be windy today across Chouteau County. However, wind speeds are expected to remain below warning criteria. $$ MTZ047-192200- /O.UPG.KTFX.HW.A.0018.220419T2100Z-220420T1200Z/ /O.EXA.KTFX.HW.W.0020.220419T1800Z-220420T0600Z/ Blaine- Including the following locations: Hays, Chinook, and Harlem 1254 AM MDT Tue Apr 19 2022 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT... * WHAT...West winds 35 to 45 mph, with gusts up to 65 mph expected. * WHERE...Blaine County. * WHEN...From Noon today to Midnight MDT tonight. * IMPACTS...Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ009-048-192200- /O.CON.KTFX.HW.W.0020.220419T1500Z-220420T0600Z/ Northern Rocky Mountain Front-Southern Rocky Mountain Front- Including the following locations: Marias Pass, Bynum, Choteau, Logan Pass, Heart Butte, Browning, and Augusta 1254 AM MDT Tue Apr 19 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT MDT TONIGHT... * WHAT...West winds 35 to 45 mph, with gusts up to 70 mph, are expected. Wind gusts approaching 80 mph are possible in wind prone areas near the Rocky Mountain Front. * WHERE...The Rocky Mountain Front. * WHEN...From 9 AM this morning to Midnight MDT tonight. * IMPACTS...Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ010-044-046-192200- /O.CON.KTFX.HW.W.0020.220419T1800Z-220420T0600Z/ Eastern Glacier-Toole-Eastern Pondera- Including the following locations: Cut Bank, Conrad, Sunburst, Brady, and Shelby 1254 AM MDT Tue Apr 19 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT... * WHAT...West winds 40 to 50 mph, with gusts up to 80 mph expected. * WHERE...Eastern Glacier, Eastern Pondera and Toole Counties. * WHEN...From Noon today to Midnight MDT tonight. * IMPACTS...Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ011-045-192200- /O.CON.KTFX.HW.W.0020.220419T1800Z-220420T0600Z/ Hill-Liberty- Including the following locations: Rudyard, Rocky Boy, Chester, Whitlash, and Havre 1254 AM MDT Tue Apr 19 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT... * WHAT...West winds 35 to 45 mph, with gusts up to 65 mph expected. * WHERE...Hill and Liberty Counties. * WHEN...From Noon today to Midnight MDT tonight. * IMPACTS...Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ Brusda
843 WWUS75 KTFX 191020 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 420 AM MDT Tue Apr 19 2022 MTZ009-048-192300- /O.CON.KTFX.HW.W.0020.220419T1500Z-220420T0600Z/ Northern Rocky Mountain Front-Southern Rocky Mountain Front- Including the following locations: Marias Pass, Bynum, Choteau, Logan Pass, Heart Butte, Browning, and Augusta 420 AM MDT Tue Apr 19 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT MDT TONIGHT... * WHAT...West winds 35 to 45 mph, with gusts up to 70 mph, are expected. Wind gusts approaching 80 mph are possible in wind prone areas near the Rocky Mountain Front. * WHERE...The Rocky Mountain Front. * WHEN...From 9 AM this morning to Midnight MDT tonight. * IMPACTS...Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ010-044-046-192300- /O.CON.KTFX.HW.W.0020.220419T1800Z-220420T0600Z/ Eastern Glacier-Toole-Eastern Pondera- Including the following locations: Cut Bank, Conrad, Sunburst, Brady, and Shelby 420 AM MDT Tue Apr 19 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT... * WHAT...West winds 35 to 45 mph, with gusts up to 75 mph expected. * WHERE...Eastern Glacier, Eastern Pondera and Toole Counties. * WHEN...From Noon today to Midnight MDT tonight. * IMPACTS...Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ011-045-047-192300- /O.CON.KTFX.HW.W.0020.220419T1800Z-220420T0600Z/ Hill-Liberty-Blaine- Including the following locations: Hays, Rudyard, Rocky Boy, Whitlash, Havre, Chester, Chinook, and Harlem 420 AM MDT Tue Apr 19 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT... * WHAT...West winds 30 to 40 mph, with gusts up to 65 mph expected. * WHERE...Blaine, Hill and Liberty Counties. * WHEN...From Noon today to Midnight MDT tonight. * IMPACTS...Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ Brusda
381 WWUS75 KTFX 192033 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 233 PM MDT Tue Apr 19 2022 MTZ009-048-200600- /O.CON.KTFX.HW.W.0020.000000T0000Z-220420T0600Z/ Northern Rocky Mountain Front-Southern Rocky Mountain Front- Including the following locations: Marias Pass, Bynum, Choteau, Logan Pass, Heart Butte, Browning, and Augusta 233 PM MDT Tue Apr 19 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph. * WHERE...The Rocky Mountain Front. * WHEN...Until Midnight MDT tonight. * IMPACTS...Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ010-044-046-200600- /O.CON.KTFX.HW.W.0020.000000T0000Z-220420T0600Z/ Eastern Glacier-Toole-Eastern Pondera- Including the following locations: Cut Bank, Conrad, Sunburst, Brady, and Shelby 233 PM MDT Tue Apr 19 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph. * WHERE...Eastern Glacier, Eastern Pondera and Toole Counties. * WHEN...Until Midnight MDT tonight. * IMPACTS...Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ011-045-047-200600- /O.CON.KTFX.HW.W.0020.000000T0000Z-220420T0600Z/ Hill-Liberty-Blaine- Including the following locations: Hays, Rudyard, Rocky Boy, Whitlash, Havre, Chester, Chinook, and Harlem 233 PM MDT Tue Apr 19 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph. * WHERE...Blaine, Hill and Liberty Counties. * WHEN...Until Midnight MDT tonight. * IMPACTS...Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$
740 WWUS75 KTFX 200209 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 809 PM MDT Tue Apr 19 2022 MTZ009-010-044>046-048-200315- /O.CAN.KTFX.HW.W.0020.000000T0000Z-220420T0600Z/ Northern Rocky Mountain Front-Eastern Glacier-Toole-Liberty- Eastern Pondera-Southern Rocky Mountain Front- Including the following locations: Marias Pass, Bynum, Brady, Shelby, Choteau, Logan Pass, Heart Butte, Browning, Whitlash, Augusta, Cut Bank, Chester, Conrad, and Sunburst 809 PM MDT Tue Apr 19 2022 ...HIGH WIND WARNING IS CANCELLED... Strong winds are no longer expected. However, continue to use caution as winds may still gust above 40 mph at times. $$ MTZ011-047-200600- /O.CON.KTFX.HW.W.0020.000000T0000Z-220420T0600Z/ Hill-Blaine- Including the following locations: Hays, Rudyard, Rocky Boy, Havre, Chinook, and Harlem 809 PM MDT Tue Apr 19 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * WHAT...West winds 25 to 35 mph with gusts up to 60 mph. * WHERE...Blaine and Hill Counties. * WHEN...Until Midnight MDT tonight. * IMPACTS...Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Localized blowing dust may accompany the winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ RG
331 WWUS75 KTFX 200404 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 1004 PM MDT Tue Apr 19 2022 MTZ011-047-200515- /O.CAN.KTFX.HW.W.0020.000000T0000Z-220420T0600Z/ Hill-Blaine- Including the following locations: Hays, Rudyard, Rocky Boy, Havre, Chinook, and Harlem 1004 PM MDT Tue Apr 19 2022 ...HIGH WIND WARNING IS CANCELLED... Strong winds have diminished, the threat is over. $$ AM
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Apr 17, 11:35 PM MDT, 2 hours 37 minutes earlier.
Area forecast discussion, Apr 17, 11:35 PM MDT, 2 hours 37 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 1135 PM MDT Sun Apr 17 2022 Aviation Section Updated .UPDATE... Raised PoPs to the minimum 15 needed to warrant mention in the point- and-click and zone forecasts until 06z (midnight MDT). A few isolated snow showers remain across the area, but are anticipated to weaken and diminish with the loss of daytime heating. No other changes to the forecast for the overnight tonight. && .SYNOPSIS... It will be a bit warmer this afternoon over the region, but still below normal for this time of year. Clouds will be on the increase as well, ahead of the next storm system that arrives on Tuesday. It will be windy over North Central MT Tuesday afternoon, while rain and snow showers fall over Southwest MT. A few scattered showers fall on Wednesday, before another period of widespread rain and snow affect Central and Southwest MT for Thursday and Friday. && .AVIATION... 1135 PM MDT Sun Apr 17 2022 (18/06Z TAF period) VFR conditions will prevail over the region through the period. However, do a expect an increase in cloud cover for the rest of tonight and during the day on Monday. Also a surface wind shift to east/southeast is likely in most areas by late morning. Mountains/passes could be obscured at times by some passing clouds through the period. Brusda Refer to weather.gov/zlc for more detailed regional aviation weather and hazard information. && .PREV DISCUSSION... /ISSUED 526 PM MDT Sun Apr 17 2022/ Rest of this Afternoon through Monday... Scattered to numerous snow showers will be primarily confined to the Rocky Mountain Front and west-central and central Montana mainly along and north of Interstate 90 through early this evening. A few isolated snow showers will be possible over the adjacent plains of north- central Montana. Upper ridging moves over the area tonight, with the ridge axis directly overhead Monday morning. With surface winds transitioning from southwesterly to southeasterly, and with plentiful surface moisture with low-level with melting snow, patchy fog wording has been added to the forecast across parts of north-central Montana, though confidence is somewhat low given expecting thickening high cloud cover overnight continuing through Monday. Expect highs Monday as much as 7 to 14 degrees warmer than Sunday across the region. Tuesday through Thursday... Strong winds will develop over the Rocky Mountain Front and Cut Bank areas for Tuesday afternoon and evening. There is an 80% chance wind speeds in this region could exceed High Wind Warning criteria. Thus a High Wind Watch has been issued for this region. There is the potential the High Wind Watch could be expanded further eastward to Blaine County, where experimental NBM 4.1 probability of exceedence for max wind gusts >55 mph are 50 to 60 % for Wednesday. Thus wind grids have been increased a bit over the NBM during this period. Snow looks likely for the mountains of Southwest MT Tuesday, but overall snow accumulations look low at this time, generally ranging from 1 to 3 inches, with highest accumulations in the Gallatin and Madison mountain ranges. Winds diminish on Wednesday for all but eastern parts of north-central Montana, where windy conditions on the back side of the Alberta Clipper may continue through Wednesday afternoon as mentioned above. Drier air can be expected Wednesday across the region. Friday through Sunday... Another spring storm system is expected to impact mostly central and southwest MT next Friday, with scattered showers continuing through next weekend. Right now another 5 to 10 inches of snow looks possible in the mountains of Southwest MT on Friday into Saturday, with little accumulation at lower elevations. Thus PoPs were increased a bit next Friday. The precipitation is more scattered and lighter for next Sat/Sun. Afternoon temperatures will continue to average about 4 to 8 degrees below normal. Brusda && .PRELIMINARY POINT TEMPS/POPS... GTF 17 47 28 48 / 0 10 0 10 CTB 13 43 25 45 / 10 10 10 10 HLN 23 55 34 50 / 0 0 0 40 BZN 21 55 31 50 / 0 0 0 80 WYS 16 53 25 45 / 20 0 0 90 DLN 23 53 31 47 / 0 0 0 70 HVR 16 48 28 53 / 20 10 0 10 LWT 15 43 31 50 / 20 0 0 20 && .TFX WATCHES/WARNINGS/ADVISORIES... High Wind Watch from Tuesday afternoon through Tuesday evening Eastern Glacier...Northern Rocky Mountain Front...Southern Rocky Mountain Front...Toole. && http://www.weather.gov/greatfalls
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 2:12 AM MDT | High Wind Watch | TFX | 23 hr |
Nearby
High Wind Warnings in Montana, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.